# SDR ASMF202101002

- Difficulty date: October 4, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 30,250 hours, 12,982 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A SEVERAL SCRATCHES ON LEFT ENGINE INNER BARREL ACOUSTIC PANEL INLET COWL.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A SEVERAL SCRATCHES OF 2.00 LENGTH AT 6 HRS AND 5:30 HRS POSITION WITH 4.5 AND 3.0 FROM THE AFT EDGE OF THE LIP SKIN.  DAMAGES WERE REMOVED, IAW SRM 54-10-01-1A-1, PARAGRAPH 4C (2)(A), FIGURE 103, DETAIL C.  ULTRASONIC, TAP TEST AND DVI INSPECTIONS WERE PERFORMED, IAW B737 NDTM PART 1, 51-05-01, NDTM PART 4, 51-00-00 PROCEDURE 2, SRM 54-10-01 ALLOWABLE DAMAGE 1, PARAGRAPH 4C(2) FIGURE 103, DETAIL C.  NO DISBONDS OR CRACKS WERE FOUND WITH ORIGINAL THICKNESS OF 0.032" AND REMAINING OF 0.028" AND 0.029.  CHEMICAL CONVERSION COATING WERE APPLIED, IAW SRM 51-20-01 PARAGRAPH 5.  PERMANENT REPAIRS ON INNER BARREL ACOUSTIC PANEL WERE PERFORMED, IAW SRM 54-10-01-2R-7, REPAIR 7, PARAGRAPH 4, FIGURE 203.  FINISHES TO THE REWORKED AREAS WERE APPLIED, IAW AMM 51-21-00.  ALUMINIZED EPOXY PRIMER WAS APPLIED, IAW SRM 54-10-01-2R-7, REPAIR 7, PARAGRAPH 4F, ALL CORRECT.
